# SDR CA100903013

- Difficulty date: April 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 214B-1
- Engine: Lyc T5508D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 214024001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE "HOT-SECTION INSP" A SUBSTANTIAL CRACK WAS DISCOVERED IN THE 2ND TURBINE NOZZLE ASSY, THE CRACK IS LOCATED AT THE JOINT FORMED BY THE RING ASSY AND OUTER SHROUD.  THIS CIRCUMFERENTIAL CRACK IS APPROX (6) INCHES IN LENGTH.   FURTHER ANALYTICAL REVIEW IS IN PROCESS.
